# SDR 35505

- Difficulty date: May 18, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146737414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 1480 LBL 70 CORROSION OUT OF LIMITS B767 SRM 53-00-51.  REPAIR REQUIRED.  FLOORBEAM CORRODED BECAUSE OF LAY AREA LEAKS.  LAY AREA NEEDS TO BE PROPERLY SEALED.
